# SDR ASAA2022061338633

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 53,737 hours, 15,890 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING ENGINE ANTI-ICE ON DURING DESCENT IN ICING CONDITIONS, THE RIGHT ENGINE TAI INDICATION WAS AMBER WITH THE RIGHT AMBER COWL VALVE OPEN LIGHT INDICATING DIM BLUE. AFTER A FEW MINUTES THE AMBER TAI INDICATION CHANGED TO GREEN. GROUNDED - YES. PERFORMED ENGINE COWL ANTI-ICE OPERATIONAL TEST PER B737-800 AMM 30-21-00-710-801. GROUND RAN #1 AND #2 ENGINES FOR 5 MINUTES, CYCLING #2 ENG ANTI ICE SWITCH NUMEROUS TIMES W/ NO DEFECTS NOTED. OBSERVED COWL VALVE OPEN LIGHT ON P5-11 PANEL ILLUMINATE BRIGHTLY THEN DIM EACH TIME. ALSO VERIFIED 'TAI' INDICATION ON MFD/ ED ILLUMINATED GREEN, NO AMBER, EACH TIME. NO PREVIOUS HISTORY 90 DAYS.
